MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; INTERNAL CSF DRAINAGE

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; INTERNAL CSF DRAINAGE
Catalog Number 823832
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Cerebral Edema (4403)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hakim valve (id 823832) was implanted on (b)(6) 2025.The patient noticed fluid accumulation under the scalp and returned for a follow-up.The doctor manually confirmed a fracture in the shunt valve through palpation.On (b)(6) 2025, a revision surgery was conducted to retrieve the fractured valve and replace it with a same model.The patient is in stable condition.
 
Additional Manufacturer Narrative
Updated fields: d4, d8, d9, g6, h1, h2, h3, h4, h6, h8, h11.The hakim valve (id 823832) was returned for evaluation.Device history record (dhr) - review of the history device records for the product code 82-3832 with lot 7330009 conformed to specifications when released to stock.Failure analysis - the position of the cam when the valve was received was at 90 mmh2o.The valve was visually inspected; the siphon guard was torn and separated from the valve.The valve passed the test for programming.The valve was flushed and failed, leaked from the housing, siphon guard was separated.The valve was examined under microscope at appropriate magnification: cut marks were observed on the siphon guard.Root cause analysis - the root cause for the leakage issue is due to human misuse.As noted in ifu: do not use sharp instruments when handling the silicone valve or catheter use shod forceps.Cuts or abrasions from sharp instruments may rupture or tear the silicone components.Do not fold or bend the valve during insertion.Incorrect insertion may cause rupture of the silicone housing.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
INTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24011118
Report Number3013886523-2025-00346
Device Sequence Number21144734
Product Code JXG
UDI-Device Identifier10381780519805
UDI-Public(01)10381780519805(17)281130(10)7330009
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823832
Device Lot Number7330009
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian